Gaviscon Double Action Liquid Sachets
  • Gaviscon Double Action Liquid Sachets
  • Gaviscon Double Action Liquid Sachets
  • Gaviscon Double Action Liquid Sachets

Gaviscon Double Action Liquid Sachets

12s x 10ml 
Auto-Reorder & Save

Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.

Learn more

Auto-Reorder & Save

Never run out of your essentials

Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.

Find your products

Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.

Set your delivery schedule

Decide how frequently you want your top-ups delivered and we'll do the rest.

Savings with each delivery

With each regular delivery you'll get either 5% off or get our better offer price

Cancel at any time

100% commitment free, no contracts or paperwork to fill in and you can cancel at any time for complete peace of mind.

x
Dispatch this item:
£5.59
In Stock
Delivery information Product #0139245

Please note images are for illustration purposes and may differ from the product(s) you receive

Dual relief from indigestion and heartburn whenever you need it.

Gaviscon Double Action Liquid Sachets are fast-acting and long-lasting, working up to 2x longer than antacids. The effective formula treats heartburn and indigestion in two ways. Firstly, by neutralising excess stomach acid. Secondly, by lining the stomach contents with a liquid barrier to help stop acid from traveling up the oesophagus.

Instant Action

  • Relieves pain and discomfort of indigestion
  • Neutralises stomach acid
  • Forms a liquid raft to prevent acid reflux
  • Suitable for use in pregnancy
  • Convenient sachets you can use on the go.

Directions

  • Always read the leaflet

    Adults and children 12 years and over:

    • Take one to two 10 ml sachets after meals and before you go to bed, up to 4 times a day.
    • Children under 12 years:

      • Should only be taken on medical advice

      If symptoms persist after 7 days please consult your doctor.

Warnings

  • Keep out of the sight and reach of children
  • Do not take if you are allergic to any of the ingredients
  • Please consult your doctor or pharmacist if:

    • You are taking any other medication
    • Have an underlying medical condition
    • Your symptoms persist after use.
    • Seek advice before use if you:

      • Are pregnant, planning to get pregnant or breast-feeding
      • Suffer from allergies.

Ingredients

Each 10 ml sachet of oral suspension contains: 500mg sodium alginate, 213mg sodium bicarbonate and 325mg calcium carbonate as the active ingredients.

Also contains: sodium, calcium, methyl (E218) and propyl (E216) parahydroxybenzoates. Please leaflet for further information.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close